# SDR CALA2025080507293

- Difficulty date: August 4, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 88,351 hours, 17,737 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG FUEL ODOR IN LEFT ENGINE. INSPECTION ON LEFT ENGINE PERFORMED AND NO SMELL AND LEAK FOUND IAW AMM 73-11-00.CREW CONFIRMED NO SMELL ANYMORE.
